# SDR QMLA2010070910035

- Difficulty date: July 9, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N563AM
- Make and model: Snias AS350B2
- Aircraft serial: 4387
- Aircraft time: 856 hours, 2,329 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 0110146700
- Part serial: 17001314
- Condition: Unserviceable
- Location: Inst Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INCONSISTENT DISPLAY DEGRADATION. OFF COLORS AND INTERMITTENT FLASHING SCREEN. APPEARED ONLY IN HIGH OAT SITUATIONS DURING DAYTIME. COULD NOT PRODUCE A CONSISTENT FAIL OTHER THAN STATED.  PROBABLE CAUSE FOR DISPLAY DEGRADATION IS HEAT;  REMOVED AND REPLACED WITH SERVICEABLE UNIT.
